# SDR CALA2014102401393

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 45,240 hours, 15,976 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER IN SPAR RIB, STAB STATION 92.70 STIFFENER 2 CRACKED.  REPAIRED RIB IAW SRM 55-10-09 REPAIR 4.  INSTALLED DOUBLER IAW SRM 55-10-01 REPAIR 11.  PLACED ON DIP INSPECTION THRESHOLD 56,000 FLIGHT CYCLES TO INSPECT EXTERNAL DOUBLER & SPAR CHORD UNDER DOUBLER.  REINSPECT EVERY 9,000 FLIGHT CYCLES THEREAFTER.  REINSPECT CATEGORY B LT STAB LOWER SKIN STATION 92.70 RIB 2 CRACK REPAIR.  DV AND LFEC 56,000 CYCLES AFTER REPAIR INSTALLATION & REPEAT EVERY 9,000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 PAGE 218.
